# SDR CA100812008

- Difficulty date: June 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 10,680 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 17001356801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSHIELD FASTENERS FOUND:  F/O`S WINSHIELD RETAINERS ARE BELOW MINIMUM TORQUE VALUES AT LOCATIONS 1,3,7,9,26,30,43,46,48,50,52,54,56,62,63,64,66,72,74,76, 77,78,81,83 CAPT`S WINDSHIELD RETAINERS ARE BELOW MINIMUM TORQUE VALUES AT LOCATIONS 13,23,31,45,51,53,78,80  REPEAT FINDING, (SEE PREVIOUS SDRS 20100722003, 20100719001, 20100812005, 20100812006, 20100812007.)
